Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 56, NWS Milwaukee, WI

July 21, 20164 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2016, 6:36 PM CDT for 4 counties in Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 6:36 PM CDT (23:36 UTC)
Expired
Jul 21, 2016, 7:30 PM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 4:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2713 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

291 
WUUS53 KMKX 212336
SVRMKX
WIC059-101-105-127-220030-
/O.NEW.KMKX.SV.W.0056.160721T2336Z-160722T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  WESTERN RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
  SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  WESTERN KENOSHA COUNTY IN SOUTHEASTERN WISCONSIN...

* UNTIL 730 PM CDT

* AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELKHORN...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DELAVAN...LAKE GENEVA...TWIN LAKES...UNION GROVE...PADDOCK LAKE...
  WILLIAMS BAY...CAMP LAKE...GENOA CITY...WALWORTH...SILVER LAKE...
  CLINTON...RICHMOND...FONTANA-ON-GENEVA LAKE...SHARON...DARIEN...
  BROWNS LAKE...EAGLE LAKE...POWERS LAKE...
  PELL LAKE AND BOHNERS LAKE.

PEOPLE ATTENDING COUNTRY THUNDER SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4271 8896 4263 8883 4261 8839 4283 8804
      4249 8799 4249 8886
TIME...MOT...LOC 2336Z 317DEG 39KT 4266 8850 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
2 follow-up statements
610 
WWUS53 KMKX 220000
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
700 PM CDT THU JUL 21 2016

WIC059-101-105-127-220030-
/O.CON.KMKX.SV.W.0056.000000T0000Z-160722T0030Z/
WALWORTH WI-RACINE WI-ROCK WI-KENOSHA WI-
700 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN WALWORTH...WESTERN RACINE...SOUTHEASTERN ROCK AND
WESTERN KENOSHA COUNTIES...

AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RICHMOND...OR
OVER TWIN LAKES...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DELAVAN...LAKE GENEVA...TWIN LAKES...UNION GROVE...PADDOCK LAKE...
WILLIAMS BAY...CAMP LAKE...GENOA CITY...WALWORTH...SILVER LAKE...
CLINTON...RICHMOND...FONTANA-ON-GENEVA LAKE...SHARON...DARIEN...
BROWNS LAKE...EAGLE LAKE...POWERS LAKE...PELL LAKE AND BOHNERS LAKE.

PEOPLE ATTENDING COUNTRY THUNDER SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4271 8896 4263 8883 4261 8839 4283 8804
      4249 8799 4249 8886
TIME...MOT...LOC 2358Z 317DEG 39KT 4248 8828 

HAIL...<.75IN
WIND...60MPH
 
$$

BSH
890 
WWUS53 KMKX 220027
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
727 PM CDT THU JUL 21 2016

WIC059-101-105-127-220037-
/O.EXP.KMKX.SV.W.0056.000000T0000Z-160722T0030Z/
WALWORTH WI-RACINE WI-ROCK WI-KENOSHA WI-
727 PM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALWORTH...WESTERN
RACINE...SOUTHEASTERN ROCK AND WESTERN KENOSHA COUNTIES WILL EXPIRE
AT 730 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.

LAT...LON 4271 8896 4263 8883 4261 8839 4283 8804
      4249 8799 4249 8886
TIME...MOT...LOC 0025Z 317DEG 39KT 4248 8828 

$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:50 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 21, 3:50 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
350 PM CDT THU JUL 21 2016

.SHORT TERM...TONIGHT AND FRIDAY...Forecast confidence is medium

Convection is developing to the northwest of the forecast area, near
an outflow boundary/moisture gradient. They are also supported by the
low level jet (LLJ)/moisture advection into that area, and a weak
500 mb vorticity maximum moving eastward. The storms are shifting
southeast toward the area, and may continue into the early evening
hours.

There is a severe risk with these storms, with high mean layer CAPE
and decent effective layer shear values. Storm Prediction Center
has area in a slight risk for severe storms, as well as
highlighting the area in a Mesoscale Discussion. Will need to
adjust POPs last minute for these storms into the early evening
hours.

There will be a surface to 850 mb boundary sagging southward
through the region later tonight into Friday. Not a lot of upper
support is seen over the area. However, mesoscale models are showing
spotty convection developing in eastern parts of the area later
tonight into Friday morning.

Kept slight chance to chance POPs with this boundary sliding slowly
south through the area. Large CAPE with weak to modest deep layer
shear suggests isolated severe risk, with locally heavy rainfall
possible with high precipitable water values.

Will continue the heat headlines as is for now through Friday.
Milwaukee, Racine and Kenosha Counties may have trouble reaching the
100 degree heat index threshold in some areas. Will let later shifts
evaluate the need for adjustments to the current headlines.
Convection during the day Friday may shake things up like they did
today, so there is uncertainty here.

.LONG TERM...SATURDAY AND SUNDAY...Forecast confidence is medium

Upper-level high pressure should remain anchored over the southern
Great Plains Saturday, with 120+ kt 250 mb jet streak over
southern Ontario Canada riding over the ridge will bring enhanced
upper-level divergence into Wisconsin. 500 mb shortwave
associated with enhanced warm air advection will set the stage for
likely showers and thunderstorms Saturday afternoon and evening.
The Storm Prediction Center still has southern Wisconsin in a
Marginal risk for severe weather for Saturday.

By 21z Saturday, 21.12z guidance indicating MLCAPE values between
2000-3000 J/kg, with PWAT values between 1.5-2.0 inches. Sfc
analysis showing good agreement lingering QPF over the forecast
area overnight into Sunday morning. There could be some heavy
rainfall with these as the high PWAT values linger over the area.
40+ kt LLJ is progged to move through, with the 21.12z GFS
showing the nose of the LLJ going through southern WI. Then, cold
front boundary moves through late Sunday as indicated by drop in
925 mb temperatures from 28 C to 22-23 C during the day Monday.

MONDAY AND TUESDAY...Forecast confidence is medium

Some lingering precipitation may continue across our southern
counties early Monday as another mid-level shortwave translates
just south of our area, but most of the day looks to be dry as
high pressure builds in. Temperatures return to more seasonal
values as the system departs, with highs Monday in the lower to
mid 80s.

Tuesday looks dry during the day as mid-level ridge briefly
builds in before another shortwave moves in late Tuesday into
early Wednesday.

WEDNESDAY THROUGH THURSDAY...Forecast confidence is medium

Best forcing associated with the shortwave trough looks to be
late Wednesday. Mid-level isentropic lift looks to provide this
forcing, with decent values between -10 to -15 ubar/s. The
shortwave is progged to translate through central MN and northern
WI into Thursday, which should keep some chances of thunderstorms
in the forecast.

&&

.AVIATION/00Z TAFS/...

Thunderstorms moving southeast into the area may affect Madison and
perhaps the eastern TAF sites into this evening. Still some
uncertainty with how long and where they will track, so will leave
thunder mention out of TAFs for now. May need mention later on if
they hold together. Could see MVFR/IFR visibilities and ceilings in
storms, along with gusty winds and hail.

Otherwise, VFR conditions are expected at TAF sites for most of
tonight into Friday across TAF sites. There may be a period of light
fog later tonight into Friday morning, with light winds and moist
airmass across the area.

A frontal boundary will slide southward across the region later
tonight into Friday. There are chances for thunderstorms with
the front during this time, but uncertainty exists with if and how
widespread any storms may be. Thus, will leave out any thunder
mention in TAFs for now.

South to southwest winds should linger into early evening, with some
gusts to 20 knots or so possible. Winds should become lighter
tonight into Friday morning, as the front moves through the area.
Winds should gradually veer to the northwest to north later on
Friday, with northeast winds possible at the eastern sites later in
the day.

&&

.MARINE...

Fog may occur at times across the nearshore waters of Lake
Michigan into Friday night and Saturday. May see dense fog at times,
until the dew points lower somewhat this weekend. The best shot for
dense fog will be with periods of light winds. Dense Fog Advisories
may be needed at times into this weekend.

There is a chance for thunderstorms into Friday, as a frontal
boundary slides south across the region. Some uncertainty here
with if and how widespread the storms may be.

&&

.MKX Watches/Warnings/Advisories...
WI...EXCESSIVE HEAT WARNING until 7 PM CDT Friday for WIZ062-067-068.

     HEAT ADVISORY until 7 PM CDT Friday for WIZ056-063>066-069>072.

LM...None.
&&

TONIGHT/Friday AND AVIATION/MARINE...Wood
Friday NIGHT THROUGH Thursday...JTS
Hazardous weather outlook, Jul 21, 3:42 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT THU JUL 21 2016

WIZ046-047-051-052-056>060-062>072-222045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
NORTHWEST PORTION OF OUR FORECAST AREA.

WE HAVE ADJUSTED THE HEAT HEADLINES FOR TONIGHT. AN EXCESSIVE
HEAT WARNING IS NOW ONLY IN EFFECT FOR IOWA...LAFAYETTE AND GREEN
COUNTIES. A HEAT ADVISORY IS IN EFFECT FOR SAUK TO DANE TO
MILWAUKEE COUNTIES SOUTH TO THE STATE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FOR FRIDAY...AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR
IOWA...LAFAYETTE AND GREEN COUNTIES. A HEAT ADVISORY IS IN EFFECT
FOR SAUK TO DANE TO MILWAUKEE COUNTIES SOUTH TO THE STATE LINE.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT...AND MAY BE
NEEDED AGAIN SATURDAY NIGHT.

LMZ643>646-222045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS, WITH THE BETTER CHANCE LATER
THIS AFTERNOON INTO TONIGHT. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS FOR TODAY AND TONIGHT.

AREAS OF FOG...THAT MAY BECOME DENSE...IS POSSIBLE OVER LAKE
MICHIGAN...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE
RELATIVELY COOLER WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AREAS OF DENSE FOG WILL BE POSSIBLE FRIDAY AND OVER THE
WEEKEND...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE
RELATIVELY COOLER WATERS OF LAKE MICHIGAN.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

JTS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 21, 5:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
07/21/2016                   DODGE              WI   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN THROUGHOUT THE CITY

&&

SMARQUARDT
Local storm report, Jul 21, 6:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     N BEAVER DAM            43.46N 88.84W
07/21/2016                   DODGE              WI   AMATEUR RADIO

            36 INCHES DIAMETER TREE UPROOTED. TIME ESTIMATED FROM
            RADAR

&&

SMARQUARDT
Special weather statement, Jul 21, 6:21 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT THU JUL 21 2016

WIZ059-060-065-066-220015-
MILWAUKEE-OZAUKEE-WAUKESHA-WASHINGTON-
621 PM CDT THU JUL 21 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WASHINGTON...
OZAUKEE...MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

AT 619 PM CDT...STRONG WINDS AHEAD OF STRONG THUNDERSTORMS WERE
OVER MEQUON...MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE LIKELY AND PEA SIZE HAIL IS POSSIBLE
AS THE STORMS ARRIVE.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WEST ALLIS...WAUWATOSA...NEW BERLIN...BROOKFIELD...
GREENFIELD...MENOMONEE FALLS...OAK CREEK...MUSKEGO...MEQUON...
SOUTH MILWAUKEE...CUDAHY...WHITEFISH BAY...GREENDALE...BROWN DEER...
GRAFTON...CEDARBURG...PORT WASHINGTON...ST. FRANCIS AND HALES
CORNERS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4338 8787 4326 8791 4318 8788 4312 8790
      4307 8787 4302 8790 4296 8785 4288 8785
      4285 8782 4284 8784 4284 8814 4354 8810
      4354 8780 4349 8779
TIME...MOT...LOC 2319Z 274DEG 44KT 4324 8804

BSH
Special weather statement, Jul 21, 6:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT THU JUL 21 2016

WIZ069-220030-
ROCK-
632 PM CDT THU JUL 21 2016

...A STRONG THUNDERSTORM WILL AFFECT ROCK COUNTY...

AT 630 PM CDT...STRONG WINDS AHEAD OF A STRONG THUNDERSTORM WERE
LOCATED OVER FOOTVILLE...OR 7 MILES WEST OF JANESVILLE...MOVING SOUTH
AT 35 MPH.

WINDS MAY GUSTS UP TO 50 MPH AHEAD OF THE STORMS...AND PEA SIZE HAIL
IS POSSIBLE AS THE STORM ARRIVES.

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...EVANSVILLE...CLINTON...ORFORDVILLE...
BROOKLYN...FOOTVILLE...NEWARK...MAGNOLIA...TIFFANY...SHOPIERE...
AFTON...EMERALD GROVE...HANOVER AND AVALON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4250 8936 4284 8937 4285 8937 4285 8934
      4266 8878 4249 8878
TIME...MOT...LOC 2330Z 021DEG 30KT 4270 8917

BSH
Local storm report, Jul 21, 6:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     2 S WAUKESHA            42.98N 88.24W
07/21/2016  E60 MPH          WAUKESHA           WI   AMATEUR RADIO

&&

SMARQUARDT
Local storm report, Jul 21, 6:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     N WAUKESHA              43.01N 88.24W
07/21/2016                   WAUKESHA           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON NORTH SIDE OF CITY

&&

SMARQUARDT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:18 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette57 min
Jul 21, 8:41 AM CDTSevere Thunderstorm WarningMKXFond du Lac64 min
Jul 21, 8:49 AM CDTSevere Thunderstorm WarningMKXMarquette26 min
Jul 21, 9:08 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette37 min
Jul 21, 9:21 AM CDTSpecial Marine WarningMKX114 min
Jul 21, 9:28 AM CDTSpecial Weather StatementMKXSheboygan62 min
Jul 21, 9:43 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Ozaukee, Sheboygan, Washington32 min
Jul 21, 10:12 AM CDTSpecial Weather StatementMKXOzaukee, Waukesha33 min
Jul 21, 10:46 AM CDTSpecial Weather StatementMKXMilwaukee, Racine29 min
Jul 21, 10:49 AM CDTSpecial Marine WarningMKX86 min
Jul 21, 11:13 AM CDTSpecial Weather StatementMKXKenosha, Racine32 min
Jul 21, 11:42 AM CDTHeat AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more31 hr
Jul 21, 4:15 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette60 min
Jul 21, 4:34 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk56 min
Jul 21, 4:50 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette55 min
Jul 21, 5:13 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake62 min
Jul 21, 5:25 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk65 min
Jul 21, 5:30 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha60 min
Jul 21, 5:38 PM CDTSpecial Marine WarningMKX112 min
Jul 21, 5:48 PM CDTSpecial Weather StatementMKXDane57 min
Jul 21, 5:51 PM CDTSpecial Weather StatementMKXWashington54 min
Jul 21, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Jefferson, Rock42 min
Jul 21, 6:08 PM CDTSevere Thunderstorm WarningMKXDodge, Racine, Rock, Walworth, Washington, Waukesha67 min
Jul 21, 6:15 PM CDTSevere Thunderstorm WarningMKXDane45 min
Jul 21, 6:21 PM CDTSpecial Weather StatementMKXMilwaukee, Ozaukee54 min
Jul 21, 6:23 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Jefferson, Rock, Sauk3 hr
Jul 21, 6:32 PM CDTSpecial Weather StatementMKXRock58 min
Jul 21, 6:37 PM CDTFlash Flood WarningMKXColumbia, Dane, Jefferson, Sauk3 hr
Jul 21, 6:40 PM CDTSpecial Weather StatementMKXKenosha, Racine65 min
Jul 21, 6:47 PM CDTAreal Flood AdvisoryMKXSauk3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.